# SDR IPXA2017082120774

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 43,910 hours, 13,556 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LEFT SIDE OF RUDDER, 144.5 INCHES FROM BOTTOM AND 5 INCHES FROM THE T/E.  REPAIRED IAW EO B767-5540-64003-A.
